Title: An extension of Kedlaya's algorithm to hyperelliptic curves in characteristic 2
Authors: Denef, Jan ×
Vercauteren, Fr├ęderik #
Issue Date: 2006
Publisher: Springer-Verlag
Series Title: Journal of Cryptology vol:19 issue:1 pages:1-25
Abstract: We present an algorithm to compute the zeta function of an arbitrary hyperelliptic curve over a finite field F-q of characteristic 2, thereby extending the algorithm of Kedlaya for odd characteristic. Given a genus g hyperelliptic curve defined over F(2)n, the average-case time complexity is O(g(4+epsilon)n(3+epsilon)) and the average-case space complexity is O(g(3)n(3)), whereas the worst-case time and space complexities are O(g(5+epsilon)n(3+epsilon)) and O(g(4)n(3)), respectively.
ISSN: 0933-2790
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
article-517.pdf Published 324KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science